Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Herald patch followed by rash, diagnosed as pityoriasis rosea, increased on using lamisil. Chance of wrong diagnosis?

Hi, I am a 20 year old girl and have had what seems like a herald patch for a few months, and then a small reddish/orange oval-shaped rash developed 10 days ago. this past thursday I had 3 more, and by friday i had more than 10. Saturday afternoon my entire torso was covered in them. I asked my friends father- a pediatrician- what he thought, and he said pityoriasis rosea. He told me to get anti- fungal cream (lamisil) and then check again in a week. In the meantime, the herald patch got twice as big and redder than it was for the past few months, and now burns when I put the cream on. Is there a chance it isn t rosea? It is still travelling along my neck , now my arms, and my rib-cage and slowly back are getting covered.
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You most likely have pityriasis rosea.
Its a viral infection.
It follows its on course and then resolves.
it doesn't need any treatment.
Lamisil will have no effect on it. It won't make it better or worse.

You can just apply cortisone lotion on it twice a day.that will give you relief.

Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor